# SDR UALA2010050501518

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 36,431 hours, 9,507 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY CROSS AISLE EMERGENCY STRIP INOPERATIVE.  REPAIRED EMERGENCY POWER CABLE AS REQUIRED, OPS-CHECKED OK.
